# SDR YENA2023030300203

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 4,165 hours, 1,553 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#401, BOS-MSY. (AIRCRAFT PERFORMED AN AIR TURUN BACK TO BOS) 'LEFT WING ANTI-ICE AFTER TAKEOFF; REMOVED AND REPLACED RIGHT-HAND WING ANTI-ICE PRESSURE TRANSDUCER PER AMP 30-12-07-01. NO FAULTS NOTED.'
